Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1998, Volume 62, Issue 4, Pages 25–50 (Mi izv191)  

This article is cited in 1 scientific paper (total in 1 paper)

Differential operators and differential calculus in quantum groups

D. P. Zhelobenko


Abstract: The paper deals with abstract differential operators in bialgebras and Hopf algebras (quantum groups). We prove density theorems and structure theorems for the algebras of differential operators defined by dual pairs of Hopf algebras $A$$B$ and indicate connections with Drinfel'd's quantum double and differential geometry in quantum groups.

DOI: https://doi.org/10.4213/im191

Full text: PDF file (1991 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1998, 62:4, 673–694

Bibliographic databases:

MSC: 17B37, 16W30
Received: 12.12.1996

Citation: D. P. Zhelobenko, “Differential operators and differential calculus in quantum groups”, Izv. RAN. Ser. Mat., 62:4 (1998), 25–50; Izv. Math., 62:4 (1998), 673–694

Citation in format AMSBIB
\Bibitem{Zhe98}
\by D.~P.~Zhelobenko
\paper Differential operators and differential calculus in quantum groups
\jour Izv. RAN. Ser. Mat.
\yr 1998
\vol 62
\issue 4
\pages 25--50
\mathnet{http://mi.mathnet.ru/izv191}
\crossref{https://doi.org/10.4213/im191}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1660158}
\zmath{https://zbmath.org/?q=an:0917.17009}
\transl
\jour Izv. Math.
\yr 1998
\vol 62
\issue 4
\pages 673--694
\crossref{https://doi.org/10.1070/im1998v062n04ABEH000191}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000077562500002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33747902157}


Linking options:
  • http://mi.mathnet.ru/eng/izv191
  • https://doi.org/10.4213/im191
  • http://mi.mathnet.ru/eng/izv/v62/i4/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. P. Zhelobenko, “Weyl algebras over quantum groups”, Theoret. and Math. Phys., 118:2 (1999), 152–163  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:278
    Full text:143
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021